# SDR CALA2019070501136

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 100,888 hours, 10,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-0018:L2 DOOR EMR PWR SUPPLY M33096 BATTERY FOUND LOW CAPACITY REF NR LP9130320 L2 DOOR EMR PWR SUPPLY M33096 BATTERY WAS REPLACED AND INSTALLATION TEST NORMAL IAW AMM 33-51-06.
